Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes cloudy urine?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9838 Questions

default
Posted on Wed, 22 Mar 2017 in Urinary and Bladder Problems
Question: Hi, I have discharge in urine sometimes that is white. But then other times it is bloody? Is this something to worry about? I have an IUD paragurad
doctor
Answered by Dr. P. T. Patil 40 minutes later
Brief Answer:
Mostly due to UTI (Cystitis)

Detailed Answer:
Hello
Thanks for your query,based on the facts that you have posted it appears that you have Chronic UTI.

Get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Take broad spectrum antibiotics like Cefixime along with urinary antiseptic like
Nitrofurantoin twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 2 days later
I made an appointment for tomorrow to see my OBGyN since he could remove the IUD and give me a prescription for the bacteria infection. Is it normal that I'm having pain in my legs...like inside the muscle. I don't really do exercise or have gotten hurt. Yesterday when I peed I had blood in my urineand when I wiped there was blood. My ovaries area does hurt. Could my IUD be rusted or something. Or do you think that it could the infection spreading through my blood?
doctor
Answered by Dr. P. T. Patil 19 minutes later
Brief Answer:
It is UTI (Cystitis)

Detailed Answer:
Hello
Thanks for follow up .

The blood in urine can not be inked to IUD .It is basically infection of bladder (Cystitis),Of course IUD does cause Pelvi Infection that spreads to pelvic organs like bladder etc .

I think removing IUD and taking appropriate antibiotic should resolve the issue .

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Dysuria

doctor1 MD

good afternoon..im 23 years old,male and i have a problem in urination..i feel some burning sensation when urinating..ive done urinalysis and this is the result..there is a few bacteria,pus cells of 20-30..how will you interpret that?and what medicine should i take?thank you..

doctor1 MD

My 5 year old has had burning with urination for the past 4 days. I took him to the doc's office, thay did some testing and it showed some protein in his urine, and a possible uti. gave him amoxicillin and said to watch for redness and swelling. should she improvement soon..... yesterday burning go worse and peed very freequently and every 30 minutesand so me slight refness not go bad, re perscribed me kefex. said i should notice improvement by this am..... Lab results came in this am with everything negative, even uti infection negative. redness just small and on the back side.. burning alo tmore this am.... thoughts?

doctor1 MD

I am having urinary irritation and also having discharge of white color substance

doctor1 MD

Hello I have a question. For about 3 weeks now I ve had painful urination. The funny thing is that I get a burning sensation only after I urinate. I drink lots of water, no alcohol, not a single drop nor do I smoke. I m 21, yes I don t a drink or smoke, my primary care provider said it could be an STD that Is causing this. I was tested for chlamydia, syphilis, and gonorhea, all negative. Three urine cultures, everything normal. No genital warts. My prostate was also examined and everything is fine. I was given azythormycin, doxycycline, a shot of penicillin, and pyridium. Nothing helped. I saw a urologist and all I was a diagnosed with was dysuria. I m worried and I do not know what is causing this problem. Do yall have any idea?

doctor1 MD

I have been ill for the past few days; began with slight nausea , chills , continuous urge to urinate. I am much better today but now have a sharp pain in my lower left back. Is there anything to be concerned about?

doctor1 MD

Hi doctor I am 28 year old male. From few days I have a very mild pain which last upto 5- 10 minutes on lower left side of my abdomen. When I did my ultrasound my both kidneys are normal. Right measurement is 8.6 cms and 1.3 cms whereas left as...

doctor1 MD

i had a UTI a few weeks ago and took 3 days of antibiotic. Since then there are times when I feel like I need to urinate or have painful urination. I had a urine test done this morning and no problem. I have been trying cranberry pills. I am 64, weigh 145 and take a statin and blood pressure pill. I am in good health overall. Have been exercising and reducing calories to lose weight to get to my target of 135 and want to come off the statin and blood pressure meds. Could the Crestor contribute to my current urinary problems?